MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE
Catalog Number 309657
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 3ml ll 200 s/c contained foreign matter.Verbatim: we found some black marks on plastipack 3 ml syringes for lot # 5255908.These marks appear to be on the syringe body itself.We require these to be sterile and uncontaminated, as these are used for drug transfer.Therefore, this is considered to potentially be a significant nonconformance on our end.As we do not own the design for these syringes, we are unable to please let me know what : what this material is.We can return all defects to bd for investigation.Whether or not this affects form-fit-function of the syringe, specifically surrounding sterilization and fluid pathway impact.If bd can share the risk profile identified from the investigation of this defect, so that we may retain traceability of this to our own impacted product.Additional information: can you please provide an exact date of event in format dd-mmm-yyyy? (b)(6) 2026.Kindly provide the number of products affected by this issue.At this time, the entirety of batch 5255908 sent to us is implicated.The specific total quantity implicated from this batch is unknown, as we only identified this issue by chance during the middle of production.Sample available is mentioned as yes, are you able to provide the address of the facility for us to ship the return label?yes to support our investigation, we kindly request that you share three to five samples for evaluation.We will send over a small bag containing some of what we found.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25114004
Report Number1213809-2026-00240
Device Sequence Number21419223
Product Code FMF
UDI-Device Identifier30382903096573
UDI-Public(01)30382903096573(10)5255908
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309657
Device Lot Number5255908
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown